# SDR CA120119002

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,637 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66642870
- Condition: Failed
- Location: Cockpit
- Part time: 16,539 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE IN CRUISE, THE ACFT DEVELOPED A CRACK ON THE CAPTAIN`S FRONT WINDSCREEN.  IT CRACKED FROM THE LT PILLAR POST TO THE MIDDLE OF THE WINDSCREEN AND THEN STRAIGHT DOWN TO THE BOTTOM.  CAPTAIN`S WINDSCREEN REPLACED IAW AMM 56-11-11, PB401.  WINDOW HEAT CONTROLLER REPLACED IAW AMM 30-42-34.  OPS CHECK NORMAL.
